# SDR SWIA201743710

- Difficulty date: August 16, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CORRODED.   REPLACED THE INTERCOSTAL IAW SRM. PRESSURE CHECKED GOOD.
